MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number FR965S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.A device was returned to the manufacturer for evaluation to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the third-party service center visually inspected the device, and found evidence of foam degradation verified in photos dated 02/04/2022 attached in this complaint.In addition to above findings, the device was routed to scrap.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19458341
Report Number2518422-2024-33870
Device Sequence Number12730331
Product Code MNS
UDI-Device Identifier00606959029712
UDI-Public00606959029712
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR965S
Device Catalogue NumberFR965S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown